# SDR HNAA0200008

- Difficulty date: January 21, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 43,632 hours, 50,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DSC252B40124
- Part serial: NONE
- Condition: Leaking
- Location: Nose Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

After take off the number 2 hydraulic isolation caution light illuminated and roll spoiler outbe caution light illuminaated.  Upon gear retraction, the gear would not retract.  Replaced hydraulic lind to nose gear drag strut actuator and serviced #2 system.  Evaluation flight good.
